# SDR AALA201810199019

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 25,854 hours, 10,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT HAND AFT GALLEY FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE. INSTALLED NEW BATTERY TO LEFT HAND AFT GALLEY FLIGHT ATTENDANT FLASHLIGHT PER MM 25-6-00. OPERATIONS CHECK GOOD.
